# SDR TRAX200700179

- Difficulty date: February 5, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 13,152 hours, 11,016 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH.  EMERGENCY DECLARED.
